MAUDE Adverse Event Report: ARTHREX, INC. Ø8X 30MM BC IF SCRW, VENTED; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. Ø8X 30MM BC IF SCRW, VENTED; BIO SOFT TISSUE FIXATN FASTNR
Model Number Ø8X 30MM BC IF SCRW, VENTED
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a surgery a screw broke off.There was no harm for patient, operator or third party reported.No further information received.Update dw 19-jun-2024: further information was provided that during an anterior cruciate ligament plastic surgery the tip of the screw broke off when the surgeon inserted it.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
The complaint allegation is confirmed.One unpackaged ar-4030c-08 serial/batch number (b)(6) was received for investigation.Visual evaluation noted that the bio screw was at the distal end.It was also noted deformation on the vent's holes of the screw.Functional testing was not performed as the device was received damaged.The method of bone preparation employed during the procedure, as well as the bone quality encountered, was not provided.The most likely cause(s) for the reported failure can be a user error due to improper bone preparation, misaligned insertion, and/or prying/levering the device during insertion.Per dfu-0111.Precautions: 6.Bio-absorbable interference screw only: it is important to completely seat the screwdriver to prevent potential stripping of the hex and/or screw fracture during insertion or removal.

Brand Name
Ø8X 30MM BC IF SCRW, VENTED
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19638225
Report Number1220246-2024-06504
Device Sequence Number20619499
Product Code MAI
UDI-Device Identifier00888867277656
UDI-Public00888867277656
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K202535
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberØ8X 30MM BC IF SCRW, VENTED
Device Catalogue NumberAR-4030C-08
Device Lot Number15202700
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2024
Supplement Date Received by Manufacturer09/09/2024
Initial Report FDA Received Date06/28/2024
Supplement Report FDA Received Date09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown